# SDR AALA20141014001

- Difficulty date: October 13, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 66,734 hours, 17,760 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING FUNCTIONAL FLIGHT CHECK FOR LT THROTTLE BINDING THEY RECEIVED LT ENG OVERHEAT MSG.  EMER DECLARED FLIGHT RETURNED & ACFT REMOVED FROM SERVICE. REPLACED LT ENG OVERHEAT DETECTOR ASSEMBLY TS5064 & TS5065.  SYS GND CHECKED NORMAL OPERATION CLOSED.
